# SDR FDEA202212062880

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141N835013
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CABIN ENTRY DOOR CUTOUT AFT LOWER CORNER AND FWD SCUFF PLATE IS CRACKED ON THE TOP EDGE.   REPAIRED THE R-1 DOOR FWD AND AFT LOWER CORNER SCUFF PLATES IAW  DWG SR57-  53-003, REV. B. REMOVED AND REINSTALLED SCUFF PLATES IAW  AMM 53-13-01-4.
